Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heavy creamy discharge after having loestrin 20?

Hello
i had a medical abortion 6 weeks ago, and started my pill loestrin 20 two weeks after my follow up! i then skipped my 7 day break and started the next packet of pills as i had an occasion, i am now getting heavy creamy discharge as well as stringy clear discharge! is this normal?
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Discharge is cervical/vaginal mucosal discharge. It is normal and nothing to be worried about.

Hope this answers your question
Please address additional questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abortion


What causes heavy creamy discharge after having loestrin 20?

Hello, Discharge is cervical/vaginal mucosal discharge. It is normal and nothing to be worried about. Hope this answers your question Please address additional questions here Regards Dr.Lekshmi Rita Venugopal